Algebraic and proof-theoretic characterizations of truth stressers for MTL and its extensions

Ciabattoni, Agata; Metcalfe, George; Montagna, Franco (2010). Algebraic and proof-theoretic characterizations of truth stressers for MTL and its extensions. Fuzzy sets and systems, 161(3), pp. 369-389. Amsterdam: Elsevier 10.1016/j.fss.2009.09.001

Full text not available from this repository. (Request a copy)

Item Type:

Journal Article (Original Article)

Division/Institute:

08 Faculty of Science > Department of Mathematics and Statistics > Institute of Mathematics

UniBE Contributor:

Metcalfe, George

ISSN:

0165-0114

Publisher:

Elsevier

Language:

English

Submitter:

Factscience Import

Date Deposited:

04 Oct 2013 14:16

Last Modified:

17 Mar 2015 19:21

Publisher DOI:

10.1016/j.fss.2009.09.001

Web of Science ID:

000273248000005

URI:

https://boris.unibe.ch/id/eprint/4815 (FactScience: 209449)

Actions (login required)

Edit item Edit item
Provide Feedback